# SDR UALA2011121206804

- Difficulty date: December 9, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,106 hours, 5,512 cycles
- Engine: Pwa PW40903
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 41310006
- Part serial: 570C
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN A SECOND TIME.  OIL TEMP SENSOR WOULD NOT TIGHTEN.  FOUND CRACK ON SENSOR BOSS.   REPLACED FUEL INDICATION ASSY REF MM, OP'S NORMAL.
